# SDR ASAA2012110793263

- Difficulty date: November 7, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 41,956 hours, 23,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6545871132
- Part serial: BN002598
- Condition: Lack Of Lube
- Location: L2 Door
- Part time: 41,956 hours, 23,339 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE IS VERY STIFF / HARD TO MOVE.   CLEANED AND LUBED DOOR HANDLE ASSY, L2 OPS NORMAL.  OK FOR SERVICE.
